On the solutions of the equations $\dfrac{d^2x}{dt^2}=F\biggl(x,\dfrac{dx}{dt}\biggr)$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 208-218
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_5_a21,
author = {A. N. Cherkasov},
title = {On the solutions of the equations $\dfrac{d^2x}{dt^2}=F\biggl(x,\dfrac{dx}{dt}\biggr)$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {208--218},
year = {1959},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_5_a21/}
}
A. N. Cherkasov. On the solutions of the equations $\dfrac{d^2x}{dt^2}=F\biggl(x,\dfrac{dx}{dt}\biggr)$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1959), pp. 208-218. http://geodesic.mathdoc.fr/item/IVM_1959_5_a21/